# SDR DALA2024103110557

- Difficulty date: October 26, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634845) CORROSION ON PASSENGER FLOOR MOPSIL STA 294-STA 344, RBL 61, WL 208. REMOVED AND REPLACED MOP-SILL IAW B737-800 SRM 51-40- 02-0G AND BOEING DWG 141A8310.
